Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.19880340407
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,536
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Charakterisierung Einer Klasse von Rekursiven Funktionen.[author unknown] - 1973 - Journal of Symbolic Logic 38 (1):156-157.
Rekursive Wortfunktionen.Günter Asser - 1960 - Mathematical Logic Quarterly 6 (15‐22):258-278.
Eine Charakterisierung Gleichungskompakter Universeller Algebren.Günter H. Wenzel - 1973 - Mathematical Logic Quarterly 19 (14‐18):283-287.
Rekursive Wortfunktionen.H. A. Pogorzelski - 1964 - Journal of Symbolic Logic 29 (4):199-201.
Rekursive Wortfunktionen Über Unendlichen Alphabeten.Frieder Schwenkel - 1965 - Mathematical Logic Quarterly 11 (2):133-147.

Analytics

Added to PP index
2015-12-02

Total views
21 ( #481,686 of 2,385,586 )

Recent downloads (6 months)
5 ( #162,945 of 2,385,586 )

How can I increase my downloads?

Downloads

My notes